American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F30) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[2] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[3] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[4] Shaun Bullett. Deformations of the modular group as a quasifuchsian correspondence. Conform. Geom. Dyn. 14 (2010) 296-321. MR 2738531.
Abstract, references, and article information   
View Article: PDF

[5] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[6] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information   
View Article: PDF

[7] Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann. Checking atomicity of conformal ending measures for Kleinian groups. Conform. Geom. Dyn. 14 (2010) 167-183. MR 2660143.
Abstract, references, and article information   
View Article: PDF

[8] Shizuo Nakane. Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point. Conform. Geom. Dyn. 13 (2009) 110-123. MR 2491720.
Abstract, references, and article information   
View Article: PDF

[9] Ege Fujikawa. Pure mapping class group acting on Teichmüller space. Conform. Geom. Dyn. 12 (2008) 227-239. MR 2466018.
Abstract, references, and article information   
View Article: PDF

[10] Shaun Bullett and Peter Haïssinsky. Pinching holomorphic correspondences. Conform. Geom. Dyn. 11 (2007) 65-89. MR 2314243.
Abstract, references, and article information   
View Article: PDF

[11] Peter M. Makienko. Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets. Conform. Geom. Dyn. 10 (2006) 197-202. MR 2261048.
Abstract, references, and article information   
View Article: PDF

[12] Dan Goodman. Spirals in the boundary of slices of quasi-Fuchsian space. Conform. Geom. Dyn. 10 (2006) 136-158. MR 2237277.
Abstract, references, and article information   
View Article: PDF

[13] Yohei Komori and Shizuo Nakane. Landing property of stretching rays for real cubic polynomials. Conform. Geom. Dyn. 8 (2004) 87-114. MR 2060379.
Abstract, references, and article information   
View Article: PDF

[14] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[15] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[16] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[17] Peter M. Makienko. Unbounded components in parameter space of rational maps. Conform. Geom. Dyn. 4 (2000) 1-21. MR 1741344.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1